MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM

MEDLINE INDUSTRIES, LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Catalog Number DYNJAETC75
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025 "patient was intubated successfully with 7.5 et tube, the hub/port at end of tube that has the standard hard plastic piece that connects to ambu bag or ventilator circuit popped out just after intubation when connecting the ambu bag to ventilate".
 
Additional Manufacturer Narrative
According to the facility on (b)(6)2025 "patient was intubated successfully with 7.5 et tube, the hub/port at end of tube that has the standard hard plastic piece that connects to ambu bag or ventilator circuit popped out just after intubation when connecting the ambu bag to ventilate".Per the facility "when respiratory therapist grabbed the hub, attempted to place back on et tube, bodily fluids were coming out of et tube and unable to ventilate the patient".Per the facility "when respiratory attempted to place back et tube hub/connector piece, it continued to pop out and not connect to et tube".Per the facility multiple et tubes packages were opened to find a "hub/connection piece" that fit.Per the facility during this time the patient was receiving compressions/cpr and there was a delay in patient care "not spanning more than 3 minutes".Per the facility the patient was transferred to the icu.No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21724220
Report Number1417592-2025-00146
Device Sequence Number18514568
Product Code BTR
UDI-Device Identifier10888277689572
UDI-Public10888277689572
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAETC75
Device Lot Number59224061677
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown